Alert archive / California / Gale Watches in 2015

Gale Watch 1, NWS Eureka, CA

February 3, 2015

NWS Eureka, CA issued this gale watch at Feb 3, 2015, 2:44 AM PST. It took effect at Feb 4, 2015, 9:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 3, 2015, 2:44 AM PST (10:44 UTC)
In effect from
Feb 4, 2015, 9:00 PM PST
Expired
Feb 3, 2015, 3:10 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WHUS76 KEKA 031044
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 AM PST TUE FEB 3 2015

PZZ470-031845-
/O.NEW.KEKA.SC.Y.0110.150204T1700Z-150205T0500Z/
/O.NEW.KEKA.GL.A.0001.150205T0500Z-150206T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 AM PST TUE FEB 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST WEDNESDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING. 

* WINDS...S 5 TO 15 KT INCREASING WEDNESDAY TO 20 TO 30 KT.

* WAVES/SEAS...7 TO 8 FT AT 13 SECONDS INCREASING TO 16 TO 18 FT
  AT 12 SECONDS WEDNESDAY NIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-031845-
/O.NEW.KEKA.SC.Y.0110.150204T1700Z-150205T1000Z/
/O.NEW.KEKA.GL.A.0001.150205T1000Z-150206T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 AM PST TUE FEB 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 2 AM PST
THURSDAY...
...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 2 AM PST
THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING. 

* WINDS...S 5 TO 15 KT INCREASING WEDNESDAY TO 15 TO 25 KT.

* WAVES/SEAS...7 TO 8 FT AT 13 SECONDS INCREASING TO 12 FT AT 12
  SECONDS ON WEDNESDAY...INCREASING TO 16 FT AT 12 SECONDS ON
  THURSDAY .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
920 
WHUS76 KEKA 031659
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 AM PST TUE FEB 3 2015

...SOUTHERLY WINDS AND SEAS WILL INCREASE IN ADVANCE OF A STRONG COLD
FRONT BY MID-WEEK...

PZZ470-040100-
/O.CON.KEKA.SC.Y.0110.150204T1700Z-150205T0500Z/
/O.CON.KEKA.GL.A.0001.150205T0500Z-150206T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 AM PST TUE FEB 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
FRIDAY MORNING...

* WINDS...S 5 TO 15 KT INCREASING WEDNESDAY TO 20 TO 30 KT.

* WAVES/SEAS...7 TO 8 FT AT 13 SECONDS INCREASING TO 16 TO 18 FT 
  AT 12 SECONDS WEDNESDAY NIGHT AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-040100-
/O.CON.KEKA.SC.Y.0110.150204T1700Z-150205T1000Z/
/O.CON.KEKA.GL.A.0001.150205T1000Z-150206T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 AM PST TUE FEB 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
2 AM PST THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
FRIDAY MORNING...

* WINDS...S 5 TO 15 KT INCREASING WEDNESDAY TO 15 TO 25 KT.

* WAVES/SEAS...7 TO 8 FT AT 13 SECONDS INCREASING TO 12 FT AT 12 
  SECONDS ON WEDNESDAY...INCREASING TO 16 FT AT 12 SECONDS ON 
  THURSDAY . 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
284 
WHUS76 KEKA 032310
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
310 PM PST TUE FEB 3 2015

...SOUTHERLY WINDS AND SEAS WILL INCREASE IN ADVANCE OF A STRONG
COLD FRONT STARTING WEDNESDAY...

PZZ470-040715-
/O.CON.KEKA.SC.Y.0110.150204T1700Z-150205T0500Z/
/O.UPG.KEKA.GL.A.0001.150205T0500Z-150206T1700Z/
/O.NEW.KEKA.GL.W.0002.150205T0500Z-150206T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
310 PM PST TUE FEB 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM PST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...S 5 TO 15 KT...INCREASING TO 25 TO 35 KT WEDNESDAY...AND
  30 TO 35 KT THURSDAY. 

* WAVES/SEAS...7 TO 8 FT AT 13 SECONDS...INCREASING TO 16 TO 18
  FT AT 11 SECONDS WEDNESDAY NIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-040715-
/O.CON.KEKA.SC.Y.0110.150204T1700Z-150205T1000Z/
/O.UPG.KEKA.GL.A.0001.150205T1000Z-150206T1700Z/
/O.NEW.KEKA.GL.W.0002.150205T1000Z-150206T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
310 PM PST TUE FEB 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
2 AM PST THURSDAY...
...GALE WARNING IN EFFECT FROM 2 AM THURSDAY TO 9 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 AM THURSDAY TO 9 AM PST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...S 5 TO 15 KT...INCREASING TO 20 TO 30 KT WEDNESDAY...AND
  25 TO 35 KT THURSDAY. 

* WAVES/SEAS...7 TO 8 FT AT 13 SECONDS...INCREASING TO 12 FT AT 12
  SECONDS ON WEDNESDAY...INCREASING TO 15 TO 17 FT AT 12 SECONDS
  ON THURSDAY .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-040715-
/O.EXB.KEKA.SC.Y.0110.150205T0500Z-150207T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
310 PM PST TUE FEB 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO 9 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 9 PM PST
FRIDAY. 

* WINDS...S 5 TO 15 KT...INCREASING TO 15 TO 20 KT WEDNESDAY
  NIGHT...AND TO 20 TO 25 KT THURSDAY.

* WAVES/SEAS...7 TO 8 FT AT 13 SECONDS...INCREASING TO 7 TO 9 FT
  AT 10 SECONDS WEDNESDAY...AND 12 TO 15 FT AT 12 SECONDS THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Feb 2, 3:43 PM PST, 11 hours 1 minute earlier.

Area forecast discussion, Feb 2, 3:43 PM PST, 11 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
343 PM PST MON FEB 2 2015

.SYNOPSIS...
SEVERAL APPROACHING SYSTEMS ARE EXPECTED TO BRING PERIODS OF
RAINFALL THROUGH THE REST OF THE WEEK. LIGHT TO MODERATE RAIN CAN
BE EXPECTED PRIMARILY NORTH OF CAPE MENDOCINO THROUGH TOMORROW
AFTERNOON...FOLLOWED BY A BRIEF DRY PERIOD WEDNESDAY. A PLUME OF
DEEPER MOISTURE IS EXPECTED TO RESULT IN HEAVY RAIN THURSDAY
THROUGH SUNDAY.

&&

.DISCUSSION...
AFTER A ROUND OF MODERATE RAINFALL PRODUCED 1 TO 2 INCHES OF
RAINFALL OVER A LARGE PORTION OF HUMBOLDT...DEL NORTE...AND
WESTERN TRINITY COUNTIES THIS MORNING AND AFTERNOON...RAIN RATES
ARE BEGINNING TO TAPER OFF AS A SUBTLE SHORTWAVE DRIFTS EASTWARD.
WHILE SHATTERED LIGHT SHOWERS MAY CONTINUE THROUGH THE
AFTERNOON...IT APPEARS THAT WE WILL SEE A BRIEF LULL IN ACTIVITY
UNTIL LATER IN THE EVENING...AS YET ANOTHER SHORTWAVE WILL
TRAVERSE THE UPPER RIDGE TO OUR NORTH. SATELLITE IMAGERY REVEALS
THAT A REINFORCING PLUME OF MOISTURE IS SET TO MOVE ONSHORE AT
ROUGHLY 3 TO 6 Z...WHICH WILL LIKELY BE THE START OF ANOTHER ROUND
OF MORE STEADY RAINFALL. CURRENT MODEL PROJECTIONS CONTINUE TO
BUILD HEIGHTS SLIGHTLY ALONG THE WEST COAST...AND THUS IT STILL
APPEARS THAT THIS NEXT ROUND OF PRECIPITATION WILL BE SHUNTED
SLIGHTLY FARTHER NORTHWARD THAN THE PREVIOUS BAND...I.E. ACROSS
NORTHERN HUMBOLDT...NORTHWESTERN TRINITY...AND DEL NORTE COUNTIES.

THIS RAIN WILL LIKELY CONTINUE THROUGH LATE TUESDAY...BEFORE THE
BUILDING RIDGE REGAINS CONTROL OF THE WEST COAST OVERNIGHT AND
INTO WEDNESDAY. THIS WILL LIKELY MAKE FOR A PLEASANT ALBEIT CLOUDY
DAY FOR NORTHERN CALIFORNIA...BUT THIS WILL BE SHORT LIVED AS THE
NEXT ROUND OF PRECIPITATION IS SET TO MOVE ONSHORE THURSDAY. IN
FACT...LATEST GUIDANCE APPEARS TO BE TRENDING A BIT FASTER WITH
THE ONSET OF PRECIPITATION...AND TIMING HAS BEEN ADJUSTED IN THE
FORECAST TO ACCOUNT FOR THIS. AT THIS POINT...AN ATMOSPHERIC RIVER
FEATURING RICH MOISTURE WILL TAKE AIM AT NORTHERN CALIFORNIA...TO
THE TUNE OF 1.2 TO 1.4 INCHES OF PRECIPITABLE WATER AND INTEGRATED
VAPOR TRANSPORT IN EXCESS OF 750 KG/M/S. MODELS SEEM TO BE IN
AGREEMENT THAT THE PERIOD OF HEAVIEST RAIN WILL LIKELY OCCUR LATE
THURSDAY AND FRIDAY...FOLLOWED BY A RELATIVE LULL WITH LINGERING
SHOWER ACTIVITY LATE FRIDAY AND SATURDAY...FOLLOWED BY YET ANOTHER
ROUND OF SLIGHTLY LESS INTENSE RAINFALL SUNDAY AND MONDAY. AT THIS
STAGE... THIS SCENARIO IS ALMOST CERTAIN TO RESULT IN AN EXTENDED
PERIOD OF HEAVY RAIN ACROSS THE REGION...BUT THE REAL UNCERTAINTY
LIES IN THE DETAILS OF EXACTLY WHERE IT WILL FALL...AND EXACTLY
HOW MUCH. MODEL GUIDANCE CONTINUES TO BE SPLIT ON RAINFALL
TOTALS...WITH THE GFS SHOWING MUCH HIGHER PROJECTIONS THAN THE
ECMWF. THE OFFICIAL FORECAST WILL CONTINUE TO FEATURE TOTALS THAT
LIE SOMEWHERE IN BETWEEN...BUT AT THIS STAGE FORECASTED RAINFALL
AMOUNTS FOR THE ENTIRE EVENT REMAIN TENUOUS. IN ANY
CASE...CONFIDENCE IS HIGH THAT THE MAJORITY OF THE REGION WILL SEE
SEVERAL INCHES OF WELCOME RAIN THROUGH THE BEGINNING OF NEXT WEEK.

&&

.AVIATION...
AN OFFSHORE FRONTAL SYSTEM WILL CONTINUE TO PUMP MOIST
AIR AND PERIODIC RAIN INTO THE KACV AND KCEC AIRPORT LOCATIONS
TONIGHT AND TUE MORNING. THESE SITES HAVE BEEN REPORTING IFR CIGS
AND VSBYS IN LIGHT TO MODERATE THROUGH MOST OF THE DAY. THERE
PROBABLY WILL NOT BE ANY SIGNIFICANT IMPROVEMENT TONIGHT AS THE AIR
MASS REMAINS MOIST OUT. THE MORE DIFFICULT FORECAST WILL BE
CONDITIONS AT KUKI WHICH HAS BEEN VFR THROUGH THE DAY. THE HIGH
RESOLUTION MODELS INDICATE EVEN MORE LOW LEVEL HUMIDITY SPREADING
INTO INTERIOR MENDOCINO COUNTY LATE TONIGHT. THERE IS A CHANCE FOR
IFR CONDITIONS IN LOW CLOUDS AND FOG IN THE KUKI AREA...SO WILL
FORECAST THAT AT KUKI. CONFIDENCE IS NOT EXCEPTIONALLY HIGH.

&&

.MARINE...
LIGHT SOUTHERLY WINDS WILL CONTINUE THROUGH TUE NIGHT AS A
FRONTAL SYSTEM REMAINS NEARLY STATIONARY OFFSHORE. THE MODELS
CONTINUE TO INDICATE A WARM FRONTAL SYSTEM LIFTING OUT TO OUR NORTH
ON WED AS VIGOROUS LOW DEVELOPS WEST OF 135W. THE FIRST WAVE OF HIGH
WINDS WILL ARRIVE BY EARLY THU MORNING. EXPECT GALES IN THE OUTER
WATERS AS EARLY AS WED EVENING...WITH PERHAPS A FEW GUSTS TO 50 KT
BY EARLY THU. PERIODS OF GALE FORCE WINDS ARE LIKELY THU INTO FRI.
STORM FORCE WINDS WILL BE POSSIBLE AS WELL...ESPECIALLY IF
CONVECTION DEVELOPS. IT IS STILL UNCERTAIN HOW STRONG WINDS WILL GET
INSIDE 10NM AND NEARSHORE. THE MODELS INDICATE ANOTHER LOW PRESSURE
SYSTEM MOVING TOWARD THE AREA OVER THE WEEKEND. THE TIMING IS STILL
IFFY AND WOULD NOT BE SURPRISED IF THE WINDS RAMP UP FASTER THAN
WHAT THE LATEST MODELS INDICATE. THUS WILL CONTINUE TO BEEF UP THE
WINDS ABOVE THE MODEL OUTPUT.

SEAS HAVE BEEN RUNNING AROUND 8 FT AT 13-15 SECONDS TODAY. EVEN
THOUGH THE MODEL SHOWED ONLY ONE WAVE GROUP THE CDIP BUOYS SHOWED
THE WAVE ENERGY SPREAD OUT ACROSS THE BOARD...WITH THE HIGHEST WAVES
CENTERED NEAR 15 SECONDS AND FROM THE WEST. THE NWPS MODEL OUTPUT
APPEARED TO BE ON TRACK WITH THE SIGNIFICANT WAVE HEIGHTS AND DID
NOT MAKE ANY ADJUSTMENTS TO THE GOING FORECAST THROUGH TUE. THE
MODEL CONTINUES TO INDICATE SHORT PERIOD WIND DRIVEN SEAS REACHING
20 FT BY EARLY THU...AS S-SE WINDS RAMP UP TO 35 TO 40 KT.  EVEN
INTO FRI THE SHORT PERIOD SEAS WILL REMAIN HIGH...HOWEVER THE LATEST
GFS AND ECMWF WERE HINTING AT A LULL IN THE WINDS BY AFTERNOON.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 2, 11:38 AM PST, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
1138 AM PST MON FEB 2 2015

CAZ001-003-004-031400-
REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
1138 AM PST MON FEB 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAINS WILL INCREASE ACROSS THE AREA THIS AFTERNOON. HEAVIEST RAINS
ARE EXPECTED ACROSS THE TERRAIN OF DEL NORTE COUNTY AND NORTHERN
HUMBOLDT COUNTIES...WHERE AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE
THROUGH TONIGHT. PONDING OF WATER ON ROADWAYS IS POSSIBLE...
PARTICULARLY IN AREAS WITH POOR DRAINAGE. A FEW THUNDERSTORMS ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

CONFIDENCE IS INCREASING THAT A MAJOR WET PATTERN WILL DEVELOP BY
LATE THURSDAY THROUGH THE WEEKEND. STRONG SOUTHERLY WINDS WILL BE
POSSIBLE BY THURSDAY AS WELL...PARTICULARLY ON RIDGE TOPS AND
ALONG THE IMMEDIATE COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ002-076-031400-
MENDOCINO COAST-MENDOCINO INTERIOR-
1138 AM PST MON FEB 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

CONFIDENCE IS INCREASING THAT A MAJOR WET PATTERN WILL DEVELOP BY
LATE THURSDAY THROUGH THE WEEKEND. STRONG SOUTHERLY WINDS WILL BE
POSSIBLE BY THURSDAY AS WELL...PARTICULARLY ON RIDGE TOPS AND
ALONG THE IMMEDIATE COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CARROLL

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 2:44 AM PSTSmall Craft AdvisoryEKA68 hr
Feb 3, 3:10 PM PSTGale WarningEKA3 days

Nearby

Gale Watches in California, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.